CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the spectrum of Bargmann- Toeplitz operators with symbols of variable sign.

A. Pushnitsky ; Grigori Rozenblioum (Institutionen för matematiska vetenskaper, matematik)
J. anal. Math. (0021-7670). Vol. 114 (2011), p. 317-340.
[Artikel, refereegranskad vetenskaplig]

This paper discusses the spectrum of Toeplitz operators on Bargmann spaces. The Toeplitz operators that we study have real symbols with variable sign and compact support. A class of examples is considered in which the asymptotics of the eigenvalues of such operators can be computed. These examples show that the asymptotics depends on the geometry of the support of the positive and negative parts of the symbol. Applications to the perturbed Landau Hamiltonian are also given.

Nyckelord: Toeplitz operators, spectrum



Denna post skapades 2011-12-22. Senast ändrad 2012-09-10.
CPL Pubid: 150906

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur